MathSciNet Relay Station
MathSciNet bibliographic data
MR1053490 11R42 (11R23)
Wiles, A. On a conjecture of Brumer. Ann. of Math. (2) 131 (1990), no. 3, 555–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement